A 29-year-old male asked:
Disclaimer

I have hyperlipidemia, my total count is 12 and of that my LDL is 11, I use Vusor, but I get sharp pains and throbbing around where my liver and kidneys are, is this medication causing damage also get a lot of other pain around my body since starting?

1 doctor answer
Dr. Safwaan Desai
Specializes in
Statin medications : Hi. Anti cholesterol medication (statins) are known to cause muscle cramps and pain. They may also have effects on the liver. This can occur across the class. I recommend that you consult your doctor to assess your symptoms and plan appropriate investigations. Best wishes.
Answered on Jan 5, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. Robert Kwok
32 years experience in Pediatrics
Possibly, but...: Lower right abdomen discomfort can be due to one of many causes. For that location appendicitis is always a concern (pain usually worsens over time, w ... Read More
A 45-year-old male asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
Effective: 10 mgs of Rosuvastatin will effectively lower your LDL and is well tolerated. Have your liver enzymes checked with your follow up labs in several week ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Ward Dean
Dr. Ward Dean answered
42 years experience in Anti-Aging Medicine
Yes, you can, but...: That's a bad combination. You've got two sulfonylurea drugs (which will cause weight gain, and wear out the pancreas) and a very low dose of Metformi ... Read More
3
3 comments

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month